# SDR DALA1206791603

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 60,999 hours, 8,633 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHTT I/B FLAP PNL 655FB SURFACE IS DISBONDED AND REPAIRED PER B767-300 SRM 57-53-01 REPAIR 1 AND SRM 51-70-10 REPAIR 4 FIG 202.
